# SDR CALA0300379

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,899 hours, 8,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Inoperative
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT RAISE PAST THE OFF POSITION AFTER TAKEOFF FROM EWR.  QRH PROCEDURES WERE FOLLOWED AND THE AIRCRAFT WAS RETURNED TO EWR.  MAINTENANCE FOUND THE LANDING GEAR LEVER LOCK CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET.  THE GEAR WAS SWUNG SEVERAL TIMES, BUT THE FAILURE COULD NOT BE DUPLICATED.  THE LANDING GEAR LEVER LOCK SOLENOID WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE GEAR WAS SWUNG SEVERAL TIMES AGAIN AND ALL OPERATION CHECKED GOOD.
